Health knowledge made personal
Join this community!
› Share page:

do you have withdrawal symptoms when you reduce magnesium supplementation?


Posted by calliope13

After using it for a long time, I've recently stopped drinking Natural Calm (a magnesium supplement) at bed time. Should I expect any withdrawal symptoms?
 
Answers (1)
Sort by: Newest first | Oldest first

There should be no withdrawal symptoms when you stop taking magnesium. However, an increased availability of magnesium dose induce deep sleep, so you may notice that your sleep is not as deep. In any case, I recommend that all my clients take magnesium on an empty stomach before bed.

 

Regards, Marek - London Nutritionist

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: